On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.162.139.105
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 144 (2016) 745-761

Titles < 144

Logarithmic bundles of deformed Weyl arrangements of type A_2
Takuro Abe, Daniele Faenzi, Jean Vallès
Bulletin de la SMF 144, fascicule 4 (2016), 745-761

Télécharger cet article : Fichier PDF

Résumé :
Fibrés logarithmiques des arrangements de Weyl déformés de type A_2
Nous considérons des déformations des arrangements de Weyl de type A_2, déformations dont les arrangements de Shi et de Catalan forment une classe particulière. Il est bien connu que ces derniers sont libres. Nous étudions les faisceaux de champs de vecteurs logarithmiques des autres arrangements déformés et montrons qu'ils sont des fibrés de Steiner. Nous déterminons explicitement leurs droites instables. Comme corollaire, des contres exemples du problème appelé shift isomorphism sont donnés.

Mots-clefs : Arrangements de droites, faisceaux logarithmiques, arrangements de Weyl, système de racines

Abstract:
We consider deformations of the Weyl arrangement of type A_2, which include the extended Shi and Catalan arrangements. These last ones are well-known to be free. We study their sheaves of logarithmic vector fields in all other cases, and show that they are Steiner bundles. Also, we determine explicitly their unstable lines. As a corollary, some counter-examples to the shift isomorphism problem are given.

Keywords: Line arrangements, logarithmic sheaves, Weyl arrangements, root systems.

Class. math. : 52C35, 14F05, 32S22


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Abe, Takuro
The stability of the family of A2-type arrangements
J. Math. Kyoto Univ. 46 (2006) 617–636
Math Reviews MR2311362
2
Athanasiadis, Christos A.
Deformations of Coxeter hyperplane arrangements and their characteristic polynomials
in Arrangements—Tokyo 1998
Adv. Stud. Pure Math. 27 (2000) 1–26
Math Reviews MR1796891
3
Athanasiadis, Christos A.
Extended Linial hyperplane arrangements for root systems and a conjecture of Postnikov and Stanley
J. Algebraic Combin. 10 (1999) 207–225
Math Reviews MR1723184
4
Dolgachev, I. and Kapranov, M.
Arrangements of hyperplanes and vector bundles on Pn
Duke Math. J. 71 (1993) 633–664
Math Reviews MR1240599
5
Edelman, P. H. and Reiner, V.
Free arrangements and rhombic tilings
Discrete Comput. Geom. 15 (1996) 307–340
Math Reviews MR1380397
6
Faenzi, Daniele and Matei, Daniel and Vallès, Jean
Hyperplane arrangements of Torelli type
Compos. Math. 149 (2013) 309–332
Math Reviews MR3020311
7
Faenzi, Daniele and Vallès, Jean
Logarithmic bundles and line arrangements, an approach via the standard construction
J. Lond. Math. Soc. 90 (2014) 675–694
Math Reviews MR3291795
8
9
Okonek, Christian and Schneider, Michael and Spindler, Heinz
Vector bundles on complex projective spaces
Birkhäuser, 1980
Math Reviews MR561910
10
Postnikov, Alexander and Stanley, Richard P.
Deformations of Coxeter hyperplane arrangements
J. Combin. Theory Ser. A 91 (2000) 544–597
Math Reviews MR1780038
11
Vallès, Jean
Nombre maximal d'hyperplans instables pour un fibré de Steiner
Math. Z. 233 (2000) 507–514
Math Reviews MR1750934
12
Wakamiko, Atsushi
On the exponents of 2-multiarrangements
Tokyo J. Math. 30 (2007) 99–116
Math Reviews MR2328057
13
Wakefield, Max and Yuzvinsky, Sergey
Derivations of an effective divisor on the complex projective line
Trans. Amer. Math. Soc. 359 (2007) 4389–4403
Math Reviews MR2309190
14
Yoshinaga, Masahiko
Characterization of a free arrangement and conjecture of Edelman and Reiner
Invent. math. 157 (2004) 449–454
Math Reviews MR2077250
15
Yoshinaga, Masahiko
Freeness of hyperplane arrangements and related topics
Ann. Fac. Sci. Toulouse Math. 23 (2014) 483–512
Math Reviews MR3205600